# SDR CA970109005

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 834403
- Condition: Failed
- Location: Lt Body Gear
- Component: Eldec, 834403
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS STATUS MESSAGE, GEAR MONITOR. CMC CORROLATED MESSAGE, LH BODY GEAR TRUCK TILT ALT. PROXIMITY SENSOR WIRE FAIL. S612 SENSOR REPLACED.
